# SDR DALA2020031501931

- Difficulty date: March 14, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,965 hours, 27,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 AD. DURING INSPECTION OF THE GIRT BAR AT DOOR 1L. MEASURE OF ENGAGEMENT IS LESS THAN 0.37 INCH AT FWD/AFT FLOOR FITTINGS REFERENCE AMDS AD. CORRECTIVE ACTION: SUMMARY OF NRC 00780: GIRT BAR AT DOOR 1L WAS REPLACED PER B757-200 AMM 25-66-10, AJUSTED PER B757-200 AMM 52-11-25-825-001 AND MEASURE OF ENGAGEMENT WAS FOUND MAJOR THAN 0.37 ASSOCIATED AA. (1529313)
